Alert archive / Oklahoma / Flash Flood Warnings in 2005

Flash Flood Warning 5, NWS Norman, OK

June 9, 2005Canadian County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 9, 2005, 1:55 PM CDT for Canadian County, Oklahoma. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2005, 1:55 PM CDT (18:55 UTC)
Expired
Jun 9, 2005, 4:00 PM CDT
In force
2 hr
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Canadian County, OK

The radar

The Norman radar (KTLX), 54 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 1:59 PM CDTFLASH FLOODYukon, OKMUSTANG RD TO SARAH RD CLOSED
Jun 9, 1:59 PM CDTFLASH FLOODYukon, OKWAGONER RD AT 11TH CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3224 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 091856
FFWOUN
OKC017-092100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
155 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA

* UNTIL 400 PM CDT

* AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS FROM NEAR EL RENO AND 
YUKON SOUTH TO MUSTANG. RADAR ESTIMATES INDICATE BETWEEN 2 AND 3 
INCHES OF RAIN HAS FALLEN ACROSS SOUTHEAST CANADIAN COUNTY. 
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE OVER 
THE NEXT ONE TO TWO HOURS. 

* LOCATIONS IN THE WARNING INCLUDE MUSTANG...UNION CITY...WESTERN
  OKLAHOMA CITY AND YUKON

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 141.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SUVS AND PICKUP TRUCKS. VEHICLES CAUGHT IN RISING WATER
SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND.

LAT...LON 3538 9799 3534 9768 3560 9768 3556 9793

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 11:07 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 9, 11:07 AM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1107 AM CDT THU JUN 9 2005

.UPDATE...LARGE SCALE OUTFLOW BOUNDARY FROM MORNING STORMS
CONTINUES TO PUSH SWD ACROSS OK THIS MORNING..AND SRLY LLJ OF 20-
30 KTS CONTS TO PROVIDE SUFFICIENT LIFT ALONG AND NORTH OF THE
BOUNDARY TO ALLOW ADDITIONAL UPDRAFT DEVELOPMENT ALONG THE I40
CORRIDOR IN CENT OK. ADDITIONAL..MAINLY WEAK..TSTORMS ARE LIKELY
TO PERSIST JUST ON THE NORTH SIDE OF THIS BOUNDARY UNTIL THE LLJ
WEAKENS/BACKS 17-20Z TIME FRAME. OUTFLOW BOUNDARY SHUD CONT TO
PUSH SLOWLY SWD I35 AND EAST..BUT SHUD STALL AND BEGIN TO LIFT
BACK NWD AND WEAKEN ACROSS WRN OK. THIS WILL ALLOW STRONG TO
EXTREME INSTABILITY AXIS TO DEVELOP BACK NWD WITH TIME THIS
AFTERNOON.

DRYLINE SHUD MIX EWD TO JUST E OF THE CAPROCK BY MID
AFTERNOON..WITH OUTFLOW BOUNDARY INTERSECTING THE DRYLINE
SOMEWHERE INVOF THE ERN OK PANHANDLE OR SW KS. CAP WILL AGAIN BE
STRONG TODAY..BUT EXPECT TO BE ABLE TO PUNCH A COUPLE OF HOLES
FROM WRN KS SWD INTO THE ERN PANHANDLES. SINCE INITIATION WILL
LIKELY BE TO THE IMMEDIATE WEST OF THE OUN CWA..IT MAY TAKE A
COUPLE OF HOURS FOR STORMS TO REACH WRN OK. DEEP LAYER SHEAR IS A
BIT BETTER TODAY..AND WHEN COMBINED WITH THE EXTREME INSTABILITY
THIS SHUD RESULT IN SUPERCELLS..GIVEN SUSTAINED STORMS. WEAK MID-
LEVEL STORM RELATIVE FLOW EXPECTED TO RESULT IN HP STORMS WITH
TIME WITH A GIANT HAIL/WIND THREAT. ANOTHER MCS THEN EXPECTED TO
MOVE EWD OVERNIGHT INTO OK. UPDATES ALREADY AVAILABLE.
 MILLER

&&

.PREV DISCUSSION... (ISSUED 423 AM CDT THU JUN 9 2005)

DISCUSSION...
THE WESTERN EDGE OF MCS DEVELOPMENT HAS MOVED LITTLE TONIGHT
CURRENTLY NEAR GREAT BAND AND PRATT KANSAS SUGGESTING A BALANCE HAS
BEEN REACHED AMONG INFLOW/OUTFLOW/STRENGTH OF CAP. FARTHER EAST...
WHERE THE CAP IS MUCH WEAKER...CONVECTION HAS MADE CONSIDERABLE
PROGRESS SOUTHWARD. MODELS UNFORTUNATELY OFFER ONLY LITTLE INSIGHT
INTO THE CONVECTIVE POTENTIAL THE NEXT 12 HOURS AS SIGNIFICANT MODEL
SHORTCOMINGS AND POOR DATA INITIALIZATION DOMINATE THEIR FORECASTS.
THE NAM MAINTAINS A CONSIDERABLY MORE WARM/MOIST LOWER ATMOSPHERIC
PROFILE 12-00Z THAN THE OTHER MODELS RESULTING IN BIG CAPES/LOW CIN
WHICH WOULD EXPLAIN ITS PERSISTENCE ON THE MCS CONTINUING
SOUTHWESTWARD INTO A STRONGER CAP. RUC SOUNDINGS MODIFIED FOR
CURRENT CONDITIONS WOULD INDICATE THE MCS HAS ONLY A SLIM CHANCE OF
DOING THIS. RATHER...CONTINUED SOUTHWARD PROGRESS WHERE SOUTHWARD
PROGRESS HAD ALREADY OCCURRED SEEMS THE MOST PLAUSIBLE SCENARIO AT
THIS TIME. WILL THEREFORE FORECAST THE HIGHEST POPS TODAY EAST OF A
LINE FROM MEDFORD TO GUTHRIE AND HOLDENVILLE WITH THE GUST FRONT
MAKING IT PERHAPS AS FAR SOUTH AS THE RED RIVER BEFORE WEAKENING
LATE IN THE DAY. OTHERWISE INFLUENCE FROM THE MCS WILL RESULT IN
LOWER TEMPS/EASTERLY FLOW FOR MUCH OF THE AREA. ISOLATED STORMS OVER
SOUTHWEST OKLAHOMA ARE ORIGINATING IN THE LOW LEVEL JET AXIS NEAR A
WEAK 700 MB TROUGH. EXPECT THESE STORMS TO DIMINISH BY MID MORNING.

LATE DAY/OVERNIGHT CONVECTION WILL RELY MOSTLY ON IF AND HOW MANY
STORMS CAN DEVELOP ALONG THE DRYLINE IN THE OKLAHOMA/TEXAS
PANHANDLES AND ALONG THE RESIDUAL OUTFLOW BOUNDARY. WITH ONLY
MINIMAL CONVERGENCE EXPECTED ALONG BOTH BOUNDARIES POPS WILL RANGE
FROM 20 TO 30 PERCENT.

THE DRYLINE AND FRONT WILL REMAIN FOCUSING MECHANISMS FOR POSSIBLE
CONVECTION LATE FRIDAY AND AGAIN SATURDAY AND SUNDAY WITH THE MODELS
CONTINUING TO SHOW THE BEST CHANCES FRIDAY/SUNDAY AS SHORTWAVE
TROUGH INFLUENCE THE AREA. HIGHEST CHANCES REMAIN IN THE WEST AND
NORTH WHERE INFLUENCE FROM THE TROUGHS WILL BE MOST FELT.

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jun 9, 11:55 AM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT THU JUN 9 2005

OKZ004>048-050>052-TXZ083>090-101200-

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER PARTS OF WEST
CENTRAL AND NORTHWEST OKLAHOMA... AND A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS A LARGE PART OF THE REMAINDER OF CENTRAL AND
WESTERN OKLAHOMA... AND WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS TO THE NORTH AND WEST OF A LINE FROM
ERICK... TO ELK CITY... TO SEILING... TO LOOKOUT. THE SLIGHT RISK
AREA INCLUDES ALL LOCALES TO THE SOUTHWEST OF A LINE FROM
CHEROKEE... TO CUSHING.

TIMING...
ONGOING SEVERE STORMS IN CENTRAL OKLAHOMA WILL PERSIST THROUGH
AROUND MID AFTERNOON.  ADDITIONAL DEVELOPMENT ALONG THE DRYLINE AND
OUTFLOW BOUNDARY IN WESTERN OKLAHOMA IS LIKELY BETWEEN 5 AND 7 PM...
WITH STORMS PERSISTING WELL INTO THE OVERNIGHT HOURS.

EXPECTED WEATHER AN IMPACTS...
ONGOING STORMS IN CENTRAL OKLAHOMA MAY PRODUCE HAIL UP TO GOLF BALL
SIZE AND LOCALLY HEAVY AND FLOOD PRODUCING RAINS.  ANY SUPERCELLS
THAT AFFECT WESTERN OKLAHOMA THIS EVENING WILL LIKELY BE CAPABLE OF
HAIL UP TO THE SIZE OF BASEBALLS... AND WINDS IN EXCESS OF 75 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN ALL AREAS
EXCEPT NORTH CENTRAL OKLAHOMA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH TONIGHT.

DISCUSSION...
ONGOING STRONG TO SEVERE THUNDERSTORMS OVER CENTRAL OKLAHOMA ARE
EXPECTED TO PERSIST THROUGH AROUND MID AFTERNOON AS THE LOW LEVEL
JET CONTINUES TO INTERACT WITH AN OUTFLOW BOUNDARY EXTENDING ROUGHLY
FROM SHAWNEE... TO NORMAN... TO WEATHERFORD... TO GAGE.

LATER THIS AFTERNOON AND EVENING... A DRYLINE WILL BECOME BETTER
DEFINED FROM WEST OF CHILDRESS TEXAS... NORTHWARD THROUGH THE
EASTERN TEXAS AND OKLAHOMA PANHANDLES... AND INTO WESTERN KANSAS.
THE WESTERN SECTION OF THE OUTFLOW BOUNDARY OVER NORTHWEST OKLAHOMA
WILL RETREAT NORTHWARD AND INTERSECT THE DRYLINE SOMEWHERE TO THE
NORTHWEST OF WOODWARD. TO THE EAST OF THE DRYLINE AND ALONG THE
OUTFLOW BOUNDARY... EXTREME INSTABILITY IS EXPECTED TO DEVELOP WITH
CAPE VALUES IN EXCESS OF 5000.  DEEP LAYER SHEAR... ALTHOUGH STILL
SOMEWHAT MARGINAL... WILL BE STRONGER THAN YESTERDAY... AND MORE
THAN SUFFICIENT FOR SUPERCELLS GIVEN THE EXTREME INSTABILITY. STORMS
ARE EXPECTED TO DEVELOP ALONG THE DRYLINE AND/OR OUTFLOW BOUNDARY
DURING THE EARLY EVENING AND RAPIDLY BECOME SEVERE.  WEAK MID LEVEL
STORM RELATIVE WINDS ARE EXPECTED TO SUPPORT SUPERCELLS ACQUIRING HP
CHARACTERISTICS... WITH A POTENTIAL FOR HAIL UP TO THE SIZE OF
BASEBALLS AND WINDS IN EXCESS OF 75 MPH.  STORMS MAY CONGEAL INTO A
LARGE COMPLEX THAT THEN MOVES EASTWARD OVERNIGHT... WITH A CONTINUED
THREAT OF HAIL UP TO GOLF BALL SIZE... ALONG WITH WINDS UP TO 70 MPH
AND HEAVY RAINFALL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL IN EXCESS OF 2 TO 3 INCHES CAUSING LOCAL
FLOODING IS POSSIBLE WITH SOME OF THE STORMS IN CENTRAL OKLAHOMA
THROUGH MID AFTERNOON. ADDITIONAL HEAVY RAINFALL IS POSSIBLE WITH
STORMS OVERNIGHT ACROSS THE NORTHWEST HALF OF OKLAHOMA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE EACH DAY THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK. A LARGE-SCALE TROUGH OVER THE
WESTERN UNITED STATES WILL RESULT IN RICH LOW LEVEL MOISTURE AND
STRONG INSTABILITY REMAINING IN PLACE ACROSS THE SOUTHERN PLAINS...
AND DEEP LAYER SHEAR PROFILES WILL CONTINUE TO IMPROVE AS WINDS IN
THE MID AND UPPER LEVELS INCREASE. THE HIGHEST CHANCES FOR
SUPERCELLS AND ASSOCIATED HIGHER-END SEVERE WEATHER WILL BE MAINLY
ACROSS THE WESTERN THIRD OF OKLAHOMA LATE EACH AFTERNOON AND
EVENING... WITH COMPLEXES OF STORMS MOVING EASTWARD INTO THE MAIN
BODY OF OKLAHOMA AND WESTERN NORTH TEXAS DURING THE OVERNIGHT AND
MORNING HOURS. PEOPLE WITH TRAVEL OR OUTDOOR PLANS THROUGH EARLY
NEXT WEEK ARE STRONGLY ENCOURAGE TO STAY AWARE OF THE LATEST WEATHER
INFORMATION.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL MAY ACCOMPANY ANY NIGHT TIME COMPLEXES OF
STORMS JUST ABOUT ANYWHERE ACROSS THE SOUTHERN PLAINS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
FRIDAY MORNING JUNE 10.

 MILLER

In the hours before

Special weather statement, Jun 9, 12:11 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1211 PM CDT THU JUN 9 2005

OKZ024-091730-
CANADIAN OK-
1211 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER YUKON AT 1211 PM CDT...MOVING
NORTHEAST AT 10 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CANADIAN COUNTY...INCLUDING THE CITY OF OKLAHOMA CITY...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jun 9, 12:25 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1225 PM CDT THU JUN 9 2005

OKZ017-023-091745-
BLAINE OK-CADDO OK-
1225 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE AND CADDO COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER HYDRO AT 1225 PM CDT...MOVING
NORTHEAST AT 10 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BLAINE AND CADDO COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jun 9, 12:39 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1239 PM CDT THU JUN 9 2005

OKZ024-025-027-091800-
CANADIAN OK-GRADY OK-OKLAHOMA OK-
1239 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...GRADY AND
OKLAHOMA COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NORTHERN OKLAHOMA
CITY SOUTHWEST TO NEAR MUSTANG AND MINCO AT 1239 PM CDT...MOVING
NORTHEAST AT 15 MPH. THESE STORMS WILL CONTINUE TO DEVELOP AND MOVE
NORTHEAST OVER THE SAME AREAS OVER THE NEXT HOUR PRODUCING HEAVY
RAIN. THIS WILL LIKELY PRODUCE MINOR FLOODING OF LOW LYING AREAS AND
PONDING OF WATER ON AREA ROADWAYS.

PEOPLE IN CANADIAN...GRADY AND OKLAHOMA COUNTIES...INCLUDING THE
CITIES OF EDMOND AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jun 9, 1:07 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
107 PM CDT THU JUN 9 2005

OKZ024-091830-
CANADIAN OK-
107 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER UNION CITY AT 107 PM CDT...
MOVING NORTH AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN CANADIAN COUNTY...INCLUDING THE CITIES OF EL RENO AND
OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

30
Special weather statement, Jun 9, 1:27 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
127 PM CDT THU JUN 9 2005

OKZ017-091845-
BLAINE OK-
127 PM CDT THU JUN 9 2005

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER BLAINE COUNTY AT 127 PM CDT...
MOVING NORTH AT 20 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN BLAINE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, Jun 9, 1:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      1 S CARNEY              35.79N 97.02W
06/09/2005                   LINCOLN            OK   EMERGENCY MNGR

            WATER COVERING ROADWAY ON HWY 177

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningOUNWoods52 min
Jun 9, 3:28 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon47 min
Jun 9, 8:50 AM CDTSevere Thunderstorm WarningOUNKay, Noble25 min
Jun 9, 9:43 AM CDTFlash Flood WarningOUNLincoln, Payne2 hr
Jun 9, 11:19 AM CDTSevere Thunderstorm WarningOUNLincoln41 min
Jun 9, 11:38 AM CDTFlash Flood WarningOUNLincoln2 hr
Jun 9, 2:11 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey34 min
Jun 9, 2:53 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey52 min
Jun 9, 2:58 PM CDTTornado WarningOUNCuster, Dewey47 min
Jun 9, 3:46 PM CDTSevere Thunderstorm WarningOUNDewey, Woodward44 min
Jun 9, 4:26 PM CDTSevere Thunderstorm WarningOUNDewey34 min
Jun 9, 4:49 PM CDTSevere Thunderstorm WarningOUNWoodward41 min
Jun 9, 4:51 PM CDTTornado WarningOUNDewey24 min
Jun 9, 5:11 PM CDTSevere Thunderstorm WarningOUNDewey34 min
Jun 9, 5:26 PM CDTSevere Thunderstorm WarningOUNWoodward34 min

Nearby

Flash Flood Warnings in Oklahoma, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.